# SDR FDEA202201180889

- Difficulty date: January 18, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: ADA37501
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR - BEAM 2 CRACKED AT FWD STOP. REMOVED AND REPLACED BEAM PER EA.1-5210-T-0367036
